Следене
Shin-ichi Ohta
Shin-ichi Ohta
Потвърден имейл адрес: math.sci.osaka-u.ac.jp - Начална страница
Заглавие
Позовавания
Позовавания
Година
Finsler interpolation inequalities
S Ohta
Calculus of Variations and Partial Differential Equations 36 (2), 211-249, 2009
2512009
On the measure contraction property of metric measure spaces
S Ohta
Commentarii Mathematici Helvetici 82 (4), 805-828, 2007
2452007
Heat flow on Finsler manifolds
S Ohta, KT Sturm
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
2092009
Heat flow on Alexandrov spaces
N Gigli, K Kuwada, S Ohta
Communications on Pure and Applied Mathematics 66 (3), 307-331, 2013
1522013
Convexities of metric spaces
S Ohta
Geometriae Dedicata 125, 225-250, 2007
1312007
Bochner–Weitzenböck formula and Li–Yau estimates on Finsler manifolds
S Ohta, KT Sturm
Advances in Mathematics 252, 429-448, 2014
1252014
Gradient flows on Wasserstein spaces over compact Alexandrov spaces
S Ohta
American journal of mathematics 131 (2), 475-516, 2009
932009
(KN)-Convexity and the Curvature-Dimension Condition for Negative N
S Ohta
The Journal of Geometric Analysis 26, 2067-2096, 2016
722016
Uniform convexity and smoothness, and their applications in Finsler geometry
S Ohta
Mathematische Annalen 343, 669-699, 2009
602009
Barycenters in Alexandrov spaces of curvature bounded below
S Ohta
Advances in geometry 12 (4), 571-587, 2012
592012
Non-contraction of heat flow on Minkowski spaces
S Ohta, KT Sturm
Archive for Rational Mechanics and Analysis 204 (3), 917-944, 2012
532012
Displacement convexity of generalized relative entropies
S Ohta, A Takatsu
Advances in Mathematics 228 (3), 1742-1787, 2011
492011
Products, cones, and suspensions of spaces with the measure contraction property
SI Ohta
Journal of the London Mathematical Society 76 (1), 225-236, 2007
452007
Needle decompositions and isoperimetric inequalities in Finsler geometry
S Ohta
Journal of the Mathematical Society of Japan 70 (2), 651-693, 2018
422018
Splitting theorems for Finsler manifolds of nonnegative Ricci curvature
S Ohta
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (700 …, 2015
422015
Comparison Finsler geometry
S Ohta
Springer, 2021
412021
Caffarelli–Kohn–Nirenberg inequality on metric measure spaces with applications
A Kristály, S Ohta
Mathematische Annalen 357 (2), 711-726, 2013
372013
Vanishing S-curvature of Randers spaces
S Ohta
Differential Geometry and its Applications 29 (2), 174-178, 2011
362011
Markov Type of Alexandrov Spaces of Non-Negative Curvature Shin-Ichi Ohta
SI Ohta
Mathematika 55 (1-2), 177-189, 2009
342009
Discrete-time gradient flows and law of large numbers in Alexandrov spaces
S Ohta, M Pálfia
Calculus of Variations and Partial Differential Equations 54 (2), 1591-1610, 2015
332015
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20